# SDR AALA201708289059

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,752 hours, 41,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED THE GIRT BAR BRACKETS AT THE L1, R1 AND L2 DOORS ARE FILLED WITH DEBRIS AND ARE DIFFICULT TO ARM OR DISARM.  CLEANED GIRT BAR LATCH ASSEMBLIES AT ALL 3 DOORS.  OPS CHECKED GOOD IAW AMM 25-62-00.
